# SDR AALA20150526010

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 309 hours, 112 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 69764369
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, V4F2 & FIRST OFFICER`S NAVIGATION PANEL WENT INTO CONTINUOUS TEST MODE WITH ALL CARGO FIRE LIGHTS ON STEADY.  FOUND STABILIZER TRIM & CABIN DOOR LOCK PANEL MOD5790 CAUSING INITIATION OF MASTER DIM & TEST.  R & R PANEL & PERFORMED OPERATIONAL TEST IAW AMM 52-51-00, 27-41-00 & 33-18-00.  SYS CHECKED NORMAL.
